Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Correspondence

Frank Gerrish, Alan D. Cox, Robert Macmillan, Leslie T. J. Barr, Bryan Thwaites, Richard Crossley and Robert J. Clarke
The Mathematical Gazette
Vol. 80, No. 488 (Jul., 1996), pp. 416-421
DOI: 10.2307/3619597
Stable URL: http://www.jstor.org/stable/3619597
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Correspondence
Preview not available

Page Thumbnails

  • Thumbnail: Page 
416
    416
  • Thumbnail: Page 
417
    417
  • Thumbnail: Page 
418
    418
  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421